MAUDE Adverse Event Report: LivaNova USA Inc. Perfusion Tubing System; Tubing, Pump, Cardiopulmonary Bypass

LivaNova USA Inc. Perfusion Tubing System; Tubing, Pump, Cardiopulmonary Bypass
Model Number CARDINAL GLENNON MO 6
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H11: photos were provided which confirmed the reported condition.Complaints database review revealed other 3 similar events occurred at the same customer facility, impacting the same perfusion tubing system product code.No concerning trend was highlighted for reported failure mode.Based on investigation findings, the event was traced back to an operator error in preforming the manual assembly.Manufacturing personnel re-training is required.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.

Brand Name
Perfusion Tubing System
Common Device Name
Tubing, Pump, Cardiopulmonary Bypass
Manufacturer (Section D)
LivaNova USA Inc.
14401 w 65th way
arvada CO 80004
Manufacturer (Section G)
LivaNova USA Inc.
14401 w 65th way
arvada CO 80004
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key50017141
Report Number1718850-2026-90010
Device Sequence Number9606998
Product Code DWE
UDI-Device Identifier00803622156380
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K981613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCARDINAL GLENNON MO 6
Device Catalogue Number627473801
Device Lot Number2613100054
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/21/2026
Date Device Manufactured05/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown